# SDR ZZDA2012093

- Difficulty date: January 17, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 19 DEF EM PATH LIGHT OUT.  RESEATED 2 EACH PUSHED PINS AT EMERGENCY LIGHT SIDEWALL TO SEAT ASSEMBLY CONNECTOR IAW SWPM 20-31-13 OPS/ FUNCTIONAL CHECKS / NORMAL IAW AMM 33-51-00.
